# SDR SWAA050971

- Difficulty date: March 30, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 20,190 hours, 12,530 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: MS166254162
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT OPEN OR CLOSE, STUCK IN MID-POSITION.  INSTALLED R2 DOOR HANDLE INNER BEARING RETAINER PER MM.
